CureZone   Log On   Join
Re: Mirena IUD Side Effects
 
laf140 Views: 55,612
Published: 15 years ago
 
This is a reply to # 69,889

Re: Mirena IUD Side Effects


Lisa,
I have had similar side effects:
Bloated feeling, pains on my left side of abdomin, almost distending stomach feeling, fatigue. However, I have not had a regular period since I had the Morena inserted (2.5 years ago). I thought this might be one of those little benefits. Well now I'm not so sure. I have gained 25 pounds, my breasts have increased 1 cup size (I haven't been this big since I was pregnant) and I can't stand it. I'm going to get blood work done on Monday just to make sure there's nothing else wrong. I bet it's the Morena, and I've just been thinking it was something else.

I'm so glad you wrote in this forum - I was really baffled by the changes in my body. I'm usually not this slow to react to changes, but I had a few other things going on after I had the IUD inserted. I've felt bad for over 2 years, and I'm really mad that my gynecologist has not even considered the Mirena as the culprit!!

Time to make an appointment with her.

Thanks so much for your info.
Lisa
 

 
Printer-friendly version of this page Email this message to a friend

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

4.328 sec, (1)